# SDR CA130710005

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71357812
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, DURING GEAR RETRACTION THE MESSAGES WARNING, GEAR DISAGREE, AND CAUTION, HYD 3 LOW PRESSURE WERE POSTED ON EICAS . THE MAIN GEAR WERE UP BUT NOSE REMAINED DOWN AND LOCKED.  ON HYD PAGE THE CREW NOTICED THE HYDRAULIC RESERVOIR LEVEL HYD NR 3 AT 5 PERCENT WITH PRESSURE AT 0 PSI.  STABILISATION 4000 FT SPEED 200 KTS FOR QRH PROCEDURE, ALTERNATE EXTENSION OF GEARS WAS CONFIRMED WITH ALL GEARS GREEN.  CHECK-LIST HYD 3 LOW PRESSURE PERFORMED CREW DECLARED PAN PAN AND DECIDED TO LAND IN NEAREST AIRPORT.  THE ACFT WAS SHUTDOWN ON RUNAWAY AND TOWED TO THE GATE.  AN HYDRAULIC LINE ON THE RETRACT ACTUATOR WAS FOUND PUNCTURED.
